Alert archive / Washington / Wind Advisories in 2016
Wind Advisory 15, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Apr 3, 2016, 2:59 PM PDT for 7 counties in Washington; Morrow County, Umatilla County, Oregon. It took effect at Apr 4, 2016, 4:33 AM PDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2016, 2:59 PM PDT (21:59 UTC)
- In effect from
- Apr 4, 2016, 4:33 AM PDT
- Expired
- Apr 4, 2016, 8:05 PM PDT
- In force
- 16 hr
- Issued by
- NWS Pendleton, OR
Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 74 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
970 WWUS76 KPDT 032159 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 259 PM PDT SUN APR 3 2016 ...VERY WINDY IN THE KITTITAS VALLEY MONDAY... .A STRONG AND FAST MOVING PACIFIC SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND MONDAY. THE COLD FRONT WILL MOVE THROUGH MONDAY MORNING CAUSING WINDS TO INCREASE ACROSS THE REGION. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE KITTITAS VALLEY. WAZ026-040600- /O.NEW.KPDT.WI.Y.0015.160404T1500Z-160405T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 259 PM PDT SUN APR 3 2016 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. WINDS WILL BE STRONGEST ALONG THE NORTH SIDE OF THE VALLEY. * TIMING...WINDS WILL INCREASE EARLY MONDAY MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
245 WWUS76 KPDT 040539 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1039 PM PDT SUN APR 3 2016 ...VERY WINDY IN THE KITTITAS VALLEY MONDAY... .A STRONG AND FAST MOVING PACIFIC SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND MONDAY. THE COLD FRONT WILL MOVE THROUGH MONDAY MORNING CAUSING WINDS TO INCREASE ACROSS THE REGION. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE KITTITAS VALLEY. WAZ026-041800- /O.CON.KPDT.WI.Y.0015.160404T1500Z-160405T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 1039 PM PDT SUN APR 3 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 11 PM PDT MONDAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY MONDAY MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
315 WWUS76 KPDT 041133 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 433 AM PDT MON APR 4 2016 ...VERY WINDY TODAY IN THE KITTITAS VALLEY...THE YAKIMA VALLEY AND ALONG THE FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON... .A STRONG AND FAST MOVING PACIFIC SYSTEM WILL MOVE ACROSS THE REGION TODAY. THE COLD FRONT ASSOCIATED WITH THE PACIFIC SYSTEM WILL MOVE THROUGH THIS MORNING CAUSING WINDS TO INCREASE ACROSS THE REGION. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE KITTITAS VALLEY...THE YAKIMA VALLEY AND ALONG THE FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON. WAZ027-041945- /O.EXB.KPDT.WI.Y.0015.160404T1500Z-160405T0300Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 433 AM PDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY MONDAY MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-041945- /O.EXB.KPDT.WI.Y.0015.160404T1133Z-160405T0300Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK 433 AM PDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY MONDAY MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ026-041945- /O.CON.KPDT.WI.Y.0015.160404T1500Z-160405T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 433 AM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY MONDAY MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
906 WWUS76 KPDT 041618 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 918 AM PDT MON APR 4 2016 ...VERY WINDY TODAY IN THE KITTITAS VALLEY...THE YAKIMA VALLEY AND ACROSS THE COLUMBIA BASIN... .A STRONG AND FAST MOVING PACIFIC SYSTEM WILL CONTINUE MOVE ACROSS THE REGION TODAY. THE COLD FRONT ASSOCIATED WITH THE PACIFIC SYSTEM HAS MOVED THROUGH AND WINDS WILL CONTINUE TO INCREASE ACROSS THE REGION. ORZ044-WAZ028-029-050000- /O.EXA.KPDT.WI.Y.0015.000000T0000Z-160405T0300Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 918 AM PDT MON APR 4 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ026-050000- /O.CON.KPDT.WI.Y.0015.000000T0000Z-160405T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 918 AM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ027-050000- /O.CON.KPDT.WI.Y.0015.000000T0000Z-160405T0300Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 918 AM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-050000- /O.CON.KPDT.WI.Y.0015.000000T0000Z-160405T0300Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK 918 AM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...WEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS MORNING WITH THE STRONGEST WINDS OCCURRING IN THE AFTERNOON AND EARLY EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
909 WWUS76 KPDT 042116 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 216 PM PDT MON APR 4 2016 ...VERY WINDY TODAY IN THE KITTITAS VALLEY...THE YAKIMA VALLEY AND ACROSS THE COLUMBIA BASIN... WAZ026-050600- /O.CON.KPDT.WI.Y.0015.000000T0000Z-160405T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 216 PM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTHWEST 20 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE...PEAKING LATE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ044-WAZ027>029-050300- /O.CON.KPDT.WI.Y.0015.000000T0000Z-160405T0300Z/ LOWER COLUMBIA BASIN OF OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 216 PM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE PEAKING LATE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ507-050300- /O.CON.KPDT.WI.Y.0015.000000T0000Z-160405T0300Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK 216 PM PDT MON APR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...WEST 20 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO INCREASE PEAKING LATE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
833 WWUS76 KPDT 050305 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 805 PM PDT MON APR 4 2016 WAZ026-050415- /O.CAN.KPDT.WI.Y.0015.000000T0000Z-160405T0600Z/ KITTITAS VALLEY- 805 PM PDT MON APR 4 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS IN THE KITTITAS VALLEY HAVE DIMINISHED THIS EVENING. $$ ORZ044-507-WAZ027>029-050415- /O.EXP.KPDT.WI.Y.0015.000000T0000Z-160405T0300Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- 805 PM PDT MON APR 4 2016 ...WIND ADVISORY HAS EXPIRED... WINDS ACROSS THE COLUMBIA BASIN HAVE DIMINISHED THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Apr 3, 2:50 PM PDT, 9 minutes earlier.
Area forecast discussion, Apr 3, 2:50 PM PDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 250 PM PDT SUN APR 3 2016 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...AN UPPER TROUGH NOW APPROACHING THE PACIFIC NORTHWEST COAST WILL MOVE ACROSS THE REGION TONIGHT AND MONDAY. THIS SYSTEM WILL BRING DECENT CHANCES OF SHOWERS TO MOST AREAS TONIGHT INTO MONDAY MORNING. INSTABILITY SHOWERS WILL CONTINUE OVER THE AREA MONDAY AFTERNOON AND EVENING DUE TO THE PASSAGE OF THE UPPER TROUGH AXIS. THERE MAY A FEW STRAY THUNDERSTORMS EARLY THIS EVENING OVER PORTIONS OF CENTRAL AND EAST- CENTRAL OREGON, AND AGAIN MONDAY AFTERNOON OVER PORTIONS OF SOUTHEAST WASHINGTON, THE NORTHERN BLUE MOUNTAINS AND WALLOWA COUNTY. CONDITIONS WILL BE BREEZY TO WINDY AFTER THE SYSTEM'S COLD FRONT MOVES THROUGH MONDAY MORNING. AT THIS TIME WINDS IN THE KITTITAS VALLEY SHOULD BE VERY WINDY RUNNING IN THE 25 TO 40 MPH SUSTAINED RANGE WITH GUSTS TO NEAR 50 MPH. THUS WILL ISSUE A WIND ADVISORY FOR THIS AREA. WINDS IN THE COLUMBIA BASIN WILL RUN IN THE 20 TO 30 MPH RANGE, BUT COULD BE STRONGER. AT THIS TIME AM NOT AS CONFIDENT ON STRONGER WINDS IN THE BASIN AND WILL HOLD OFF ON ADVISORIES IN THIS AREA. COULD SEE SOME PATCHY BLOWING DUST IN PORTIONS OF YAKIMA, BENTON AND FRANKLIN COUNTIES MONDAY AFTERNOON DUE THE WINDS AND LIMITED PRECIP OVERNIGHT. SNOW LEVELS WILL LOWER MONDAY TO AROUND 4500 FT BUT ACCUMULATIONS WILL BE LIMITED. ANOTHER UPPER RIDGE WILL BUILD ALONG THE WEST COAST MONDAY NIGHT, THEN PUSH INLAND TUESDAY AND TUESDAY NIGHT. PRECIP WILL BE LIMITED TO NEAR THE CASCADE CREST TUESDAY. THE RIDGE WILL THEN PUSH THE STORM TRACK NORTH OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON BY LATE TUESDAY NIGHT FOR DRY CONDITIONS. 90 .LONG TERM...WEDNESDAY THROUGH SUNDAY...WEDNESDAY THROUGH FRIDAY A LARGE RIDGE OF HIGH PRESSURE WILL BE CENTERED OVER THE PACIFIC NORTHWEST. THIS WILL SEND PASSING SYSTEMS NORTH INTO BRITISH COLUMBIA AND ENSURE A GENERALLY SUNNY AND DRY PERIOD WITH TEMPERATURES WELL ABOVE NORMAL. HIGH TEMPERATURES WILL BE IN THE 70S AND LOWER 80S, EXCEPT THAT BY FRIDAY CENTRAL OREGON WILL DROP TO THE MID TO UPPER 60S AS AN UPPER LOW BEGINS TO APPROACH THE WEST COAST. MODELS HAVE DIFFERENCES ABOUT THIS SYSTEM BUT IT APPEARS IT WILL SEND THE RIDGE OFF TO THE EAST AND MOVE MOISTURE INTO THE AREA FRIDAY AFTERNOON AND EVENING. RAIN SHOWERS ARE EXPECTED FROM REDMOND AND BEND SOUTHWARD. ON SATURDAY, THE UPPER LOW WILL MOVE INTO NORTHERN CALIFORNIA (GFS) OR SOUTHERN CALIFORNIA (ECMWF). WRAP AROUND MOISTURE FROM THE LOW WOULD GIVE US A SLIGHT CHANCE OF SHOWERS IN CENTRAL OREGON ON SATURDAY AND SUNDAY AFTERNOONS IF THE GFS IS RIGHT. THE ECMWF WOULD BE A DRY SOLUTION FOR US, EXCEPT THAT ON SUNDAY THE ECMWF HAS ANOTHER LOW MOVING THROUGH THE CANADIAN ROCKIES THAT WOULD BRUSH WALLOWA COUNTY WITH A SLIGHT CHANCE OF SHOWERS. THE GFS HAS NO TRACE OF THIS LOW. HAVE LEANED TOWARDS THE GFS AND HAVE A SLIGHT CHANCE OF RAIN SHOWERS IN CENTRAL OREGON AND PARTS OF THE OCHOCO-JOHN DAY HIGHLANDS ON SATURDAY AND SUNDAY AFTERNOONS. WINDS WILL BE GENERALLY LIGHT THROUGH THE LONG TERM PERIOD. TEMPERATURES SATURDAY AND SUNDAY WILL BE IN THE MID 60S TO LOWER 70S IN THE LOWER ELEVATIONS AND IN THE UPPER 50S TO MID 60S IN THE MOUNTAINS. PERRY && .AVIATION...PREVIOUS DISCUSSION...18Z TAFS...VFR CONDITIONS WILL BE PREVALENT FOR THE NEXT 24 HOURS. SCT-BKN CIRRUS AT OR ABOVE 20K FEET THIS MORNING WILL GRADUALLY LOWER THIS AFTERNOON AS A FRONT BEGINS MOVING INTO THE AREA. CEILINGS WILL LOWER TO 500-6000 FEET AND SHOWERS WILL BEGIN TO MOVE INTO CENTRAL OREGON AND THE EASTERN MOUNTAINS AFTER 21Z AND SPREAD TO THE REST OF THE AREA BY 07Z. SHOWERS WILL TAPER OFF AND CEILINGS BEGIN RAISING BY 12-15Z. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN CENTRAL OREGON AND THE EASTERN OREGON MOUNTAINS THROUGH 03Z, POSSIBLY AFFECTING KRDM AND KBDN, BUT THE CHANCES WERE TOO LOW TO MENTION IN THOSE TAFS. WINDS WILL REMAIN UNDER 12 KTS THROUGH 06Z THEN BEGIN TO INCREASE. ALL TAF SITES WILL REACH 15 TO 25 KTS WITH GUSTS TO 30 KTS AFTER 12Z. PERRY && .PRELIMINARY POINT TEMPS/POPS... PDT 48 58 37 62 / 60 40 10 0 ALW 49 58 40 62 / 60 50 30 0 PSC 49 65 38 66 / 60 20 10 0 YKM 46 64 35 67 / 30 10 10 10 HRI 50 63 37 66 / 50 20 10 0 ELN 47 55 37 63 / 40 10 10 10 RDM 39 56 26 62 / 40 20 10 0 LGD 45 53 33 56 / 50 60 20 10 GCD 43 56 32 61 / 40 50 10 0 DLS 51 60 40 65 / 40 20 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...WIND ADVISORY FROM 8 AM TO 11 PM PDT MONDAY FOR WAZ026. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/83/83
Nearby
Wind Advisories in Washington, 2016Wind Advisories in Oregon, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.